# SDR ABXA000320

- Difficulty date: June 28, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 52,757 hours, 64,007 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 591326243
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT PYLON UPPER ATTACH ANGLE BETWEEN STATION 1056 AND STATION 1072 CRACKED.  REPAIRED ANGLE IAW DC9 SRM 54-04.
